Alert archive / Ohio / Wind Advisories in 2006
Wind Advisory 3, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 16, 2006, 10:45 AM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Feb 16, 2006, 6:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2006, 10:45 AM EST (15:45 UTC)
- In effect from
- Feb 16, 2006, 6:00 PM EST
- Expired
- Feb 17, 2006, 3:26 AM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 161545 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1045 AM EST THU FEB 16 2006 .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES WILL DRAG A COLD FRONT ACROSS THE REGION TONIGHT. OHZ026-034-035-042>044-051-162345- /O.UPG.KILN.HW.A.0001.060217T0000Z-060217T1200Z/ /O.NEW.KILN.WI.Y.0003.060216T2300Z-060217T1100Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA 1045 AM EST THU FEB 16 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. BRIEF WIND GUSTS IN THE 40 TO 50 MPH RANGE ARE POSSIBLE TONIGHT. THE STRONGER GUSTS MAY BE ASSOCIATED WITH PREFRONTAL RAIN SHOWERS...OR WITH THE COLD FRONTAL PASSAGE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ045-046-052>056- 060>065-070>074-077>082-088-162345- /O.NEW.KILN.WI.Y.0003.060216T2300Z-060217T1100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...MARYSVILLE...DELAWARE...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION... PIKETON...PORTSMOUTH 1045 AM EST THU FEB 16 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY. BRIEF WIND GUSTS IN THE 40 TO 50 MPH RANGE ARE POSSIBLE TONIGHT. THE STRONGER GUSTS MAY BE ASSOCIATED WITH PREFRONTAL RAIN SHOWERS...OR WITH THE COLD FRONTAL PASSAGE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. $$ SITES
3 follow-up statements
000 WWUS71 KILN 162101 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 401 PM EST THU FEB 16 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-170515- /O.CON.KILN.WI.Y.0003.060216T2300Z-060217T1100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 401 PM EST THU FEB 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A STRONG COLD FRONT WILL CROSS THE REGION OVERNIGHT. SHOWERS AND POSSIBLY SOME THUNDERSTORMS WILL OCCUR ALONG AND AHEAD OF THIS FRONT. WINDS GUSTS BETWEEN 40 AND 50 MPH WILL OCCUR WITH SOME OF THE SHOWERS AND WILL ALSO OCCUR FOR A FEW HOURS AFTER THE FRONT PASSES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. $$
000 WWUS71 KILN 170436 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1136 PM EST THU FEB 16 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-171100- /O.CON.KILN.WI.Y.0003.000000T0000Z-060217T1100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1136 PM EST THU FEB 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A STRONG COLD FRONT WILL EXIT THE OHIO VALLEY TOWARDS DAYBREAK. AS IT MOVES WEST TO EAST THROUGH THE REGION OVERNIGHT...SHOWERS AND A FEW THUNDERSTORMS WILL BRING GUSTY WINDS TO 40 AND 50 MPH TO MUCH OF THE AREA. AFTER THE FRONT PASSES...GUSTS WILL COME OUT OF THE WEST AND MAY BRIEFLY REACH THIS 40 AND 50 MPH RANGE...WITH NOTICEABLY COLDER AIR BEING USHERED IN. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. $$ FRANKS
000 WWUS71 KILN 170826 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 326 AM EST FRI FEB 17 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-170930- /O.CAN.KILN.WI.Y.0003.000000T0000Z-060217T1100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 326 AM EST FRI FEB 17 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. A STRONG COLD FRONT HAS PUSHED EAST OF THE REGION THIS MORNING AND ADVISORY CRITERIA WINDS ARE NO LONGER EXPECTED. HOWEVER...BEHIND THE FRONT...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST THROUGH THIS MORNING. THE WINDS WILL THEN DECREASE TO 10 TO 20 MPH THROUGH LATE THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 16, 6:05 AM EST, 4 hours 40 minutes earlier.
Area forecast discussion, Feb 16, 6:05 AM EST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 605 AM EST THU FEB 16 2006 .AVIATION (06Z-06Z)... POLAR VORTEX OVER S CNTRL CAN TO DROP SWLY S TO US/CAN BORDER AS S/W OVER THE ROCKIES TRACKS THRU THE CNTRL PLAINS TDA AND THEN EJECTS NORTHEAST THRU THE GRLKS AND TAKES ON A NEGATIVE TILT TNGT. STALLED SFC BNDRY EXTENDS FROM EXTREME NRN OH THRU THE CENTRAL PLNS. ASSOCIATED DEEPENING SFC WAVE TO EJECT NE INTO THE GRTLKS TNGT WITH STRONG SWD TRAILING COLD FRONT SWEEPING THRU THE FA LATE TNGT. IN THE WARM SECTOR AHD OF THE APPROACHING FRONT ISENTROPIC LIFT WL CONT TO PRODUCE SCTD SHOWERS. EXPECT THESE SHOWERS AND ISOLD TSTMS TO DIMINISH IN COVERAGE DURG THE MRNG HRS WITH THE HIGHEST THREAT ACRS THE NW CLOSER TO THE FRONTAL BNDRY. EXPECT A BETTER A CHC OF SHOWRS/TSTMS LATE TNGT AHD OF THE FRONT. ELEVATED INSTBY INDICATED TNGT AHD OF THE FRONTAL BNDRY. AT THIS TIME HAVE INCLUDED THE MENT OF TSTMS LATE TNGT IN ALL THE TAFS. WINDS WL INCREASE WITH GRADIENT TIGHTENING UP TNGT AND THEREFORE HAVE INCLUDED STG GUSTY WINDS WITH POTENTIAL FOR GUSTS OF 35 TO 40KTS. IN THE WAKE OF THE FRONT LATE TNGT EXPECT MVFR CIGS TO DVLP. && .PREVIOUS DISCUSSION... (ISSUED 438 AM EST THU FEB 16 2006) SHORT TERM (TODAY THROUGH SATURDAY)... UPPER FLOW IS MOIST SOUTHWEST AHEAD OF TROUGH DIGGING INTO CENTRAL PLAINS. FLOW WILL VEER TO WEST AFTER THE TROUGH AXIS MOVES THROUGH EARLY FRIDAY. SURFACE MAP HAS WARM FRONT EXTENDING FROM A LOW OVER MISSOURI TO LAKE ERIE. SHOWERS AND ISOLATED THUNDERSTORMS IN ISENTROPIC LIFT NEAR THE FRONT ARE AFFECTING ROUGHLY THE NORTHWEST TWO THIRDS OF THE ILN FORECAST AREA. EXPECT ACTIVITY TO DIMINISH TODAY AS THE FRONT LIFTS FARTHER NORTH AND THE LOW LEVEL JET WEAKENS TEMPORARILY BEFORE REBOUNDING TONIGHT. THE LOW WILL DEEPEN AND MOVE TO THE GREAT LAKES TONIGHT...TRAILING A COLD FRONT ACROSS THE OHIO VALLEY. IN ADDITION TO SHOWERS AND A FEW THUNDERSTORMS...LARGE PRESSURE CHANGES AND FAVORABLE THETA SURFACES FOR MIXING THE LOW LEVEL JET DOWN TO THE GROUND POINT TO STRONG WINDS WITH THE FRONT. WENT WITH HIGH WIND WATCH FOR THE NORTHERN MIAMI VALLEY WHERE LARGER PRESSURE CHANGES WILL GIVE GREATER POTENTIAL FOR DAMAGING WIND GUSTS. WILL REISSUE SPECIAL WEATHER STATEMENT TO COVER THE POTENTIAL FOR STRONG WINDS OVER THE REST OF THE AREA. COLD HIGH PRESSURE WILL BUILD IN QUICKLY BEHIND THE FRONT ON FRIDAY. THE COLD AIR WILL BE REINFORCED ON FRIDAY NIGHT AND SATURDAY AS THE HIGH MOVES EAST. RAISED TEMPERATURE FORECAST TODAY WITH CURRENT READINGS IN THE 50S WARM ADVECTION CONTINUING. LOWERED FRIDAY NIGHT AND SATURDAY WITH AREA UNDER A NORTHERLY FLOW. (ISSUED 340 PM EST WED FEB 15 2006) LONG TERM (SATURDAY THROUGH WEDNESDAY)... 500 MB FLOW WILL STAY GENERALLY WESTERLY THROUGH EXTENDED. AT THE SURFACE ARCTIC HIGH PRESSURE WILL DOMINATE. THE GOOD NEWS IS THAT HIGH WILL MODERATE SOME AS IT MOVES INTO GREAT LAKES AND OHIO VALLEY WITH GREAT LAKES SEEING MORE OF THE ARCTIC AIR MASS. FIRST SHOT OF PRECIPITATION WILL COME SUNDAY NIGHT INTO MONDAY AS INVERTED SFC TROF WORKS INTO SRN PART OF THE OHIO VALLEY. THIS SYSTEM WILL BEAR WATCHING AS MODELS HAVE A HARD TIME LOCKING ON UNTIL EVENT DRAWS NEARER. THUS CONFIDENCE OF TIMING AND INTENSITY IS IN QUESTION. TEMPERATURES IN GENERAL WILL BE NEAR NORMAL FOR THE PERIOD. TIPTON && .ILN WATCHES/WARNINGS/ADVISORIES... OH...HIGH WIND WATCH OHZ026-034-035-042>044-051 TONIGHT THROUGH FRIDAY MORNING. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Feb 16, 5:02 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EST THU FEB 16 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-171015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT DEEP LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL BRING STRONG WINDS TONIGHT. A FEW THUNDERSTORMS MAY ACCOMPANY THE FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS WILL CONTINUE FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:46 AM EST | High Wind Watch | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Miami and 1 more | 7 hr |
Nearby
Wind Advisories in Ohio, 2006Wind Advisories in Kentucky, 2006Wind Advisories in Indiana, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.